# SDR ASAA2020012131921

- Difficulty date: January 21, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 44,654 hours, 13,435 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 32911866
- Part serial: GRTV5622
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 32,176 hours, 9,475 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GE REPORTS #1 ENGINE TREND DATA SHOW GRADUAL INCREASE IN DELTA EGT AND FUEL FLOW AND A DECREASE IN DELTA CORE SPEED.(#PRI2) ETOPS SIG. GROUNDED - YES. REMOVED AND REPLACED HPTACC VALVE PER B737-900 AMM 75-21-01. LEAK CHCK AND OPS TEST NORMAL.
